Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Coughing up clear phlegm, sides of nose by the eyes are puffy. History of GERD. Sinus infection ?

For sveral months I have been coughing up clear phlegm . In the morning, after I eat, all the time...several times a day I cough up about a tea spoon of clear cloudy phlegm. I am not congested. When I cough it up it seems to back up into my sinus and I blow it out. I have had a history of GERD . My sides of nose by my eyes at times are puffy. I have tried prylosec and antihistimine. I am thinking sinus infection but I have no congestion. I have athsma sysmptoms as well
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are allergy related as sinuses are allergies it is typical symptomps of allergic sinusitis gerd eye puffiness and other are the connected sympomps need to treat sinus after consulting ent doctor to rest on allergy guidelines
till use anti allergics and symptom wise treatments
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor